# SDR DALA2019080984684

- Difficulty date: August 7, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM STA 365 FROM BL 0 TO RBL 30 AT PASSENGER CABIN FLOOR STRUCTURE. AMDS 2020-2427. CPAX. SUMMARY OF NRC 00340 (CORROSION LEVEL 2) FLOOR BEAM STA 365 FROM BL 0 TO RBL 30 AT PASSENGER CABIN FLOOR STRUCTURE WAS REPAIRED PER B757-200 SRM 53-00-51 REPAIR 10.
